MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SM LFT FOSSA COMP; TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS

BIOMET MICROFIXATION TMJ SM LFT FOSSA COMP; TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS
Catalog Number 24-6563
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unk left tmj mandible cat#unk lot#unk.Unk right tmj mandible cat#unk lot#unk.Unk right tmj bearing cat#unk lot#unk.G2: united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient is being considered for a tmj revision procedure with a custom tmjpm implant due to pain, heterotopic bone formation, and rom issues.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d1, d4, d10, g3, g4, g6, h2, h11.D10: 45mm lft standard ti mand cat# 24-6546ti lot# 488360a.45mm rt standard ti mand cat# 24-6545ti lot# 387680b.Tmj sm rt fossa comp cat# 24-6562 lot# 479830a.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial right tmj procedure approximately 12 years ago as well as an initial left tmj procedure approximately 11 years ago.Subsequently, the patient is being considered for a custom tmjpm implant due to pain, heterotopic bone formation, and rom issues.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g6, h2, h3, h4, h6, h11 the reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
The following report is being submitted to provide additional information.The following sections were updated: b4, b5, d4, g3, g6, h11 if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TMJ SM LFT FOSSA COMP
Common Device Name
TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23335332
Report Number0001032347-2025-00430
Device Sequence Number9948465
Product Code LZD
UDI-Device Identifier00841036036584
UDI-Public(01)00841036036584(17)170508(10)563700B
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/08/2017
Device Catalogue Number24-6563
Device Lot Number563700B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/20/2025
02/05/2026
02/16/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date10/28/2025
02/09/2026
02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Disability; Other;
Patient SexUnknown